# SDR SWAA2023062287856

- Difficulty date: January 3, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 48,415 hours, 29,115 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT THE EQUIPMENT COOLING FAN EXHAUST OFF LIGHT ILLUMINATED WHEN IN THE NORM POSITION. AND WAS ASSOCIATED WITH AN ELECTRICAL SMELL.<[01] REPLACED EQUIPMENT COOLING NORMAL EXHAUST FAN ASSY REF AMM 21-27-04
